I would like to stop it completely. I feel so run down when I quit taking it. How long does this last? I know long term usage is not good, and I feel I need to give my body a rest from it.
Hi - I did the same thing. Took Phentermine for five weeks in early 2010, then for the month of December (holiday eating!) that same year. The loss of energy was tough, but I found an herbal supplement that helped. I get them at The Vitamin Shoppe. One is called "Ultimate Woman" and is my all-purpose vitamin. The other is called "Cleopatra" and helps with appetite suppression and energy. They don't give quite the kick of phentermine, but they also don't have the dangerous addictive side effects, so it's a good trade off. Hope that helps!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 3 answers
Posted 28 Feb 2013 • 1 answer
Posted 28 Sep 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers
Posted 15 Sep 2016 • 0 answers